# SDR 2002UALA00833

- Difficulty date: May 7, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N395UA
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 35,155 hours, 24,829 cycles
- Engine: Ge CFM56*
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 6229436101
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KNOTS AFTER CAPTAINS ELECTRONIC ATTITUDE DIRECTION INDICATOR WENT BLANK.  MAINTENANCE CONDUCTED AN EFIS BITE TEST VIA THE DFCS, RESULTING THE REPLACEMENT OF THE NR 1 SYMBOL GENERATOR MR41824-281.  COMPONENT SHOP FOUND THAT THE UNIT HAD A CONFIRMED FAILURE OF THE A8U36 EEPROM DEVICE.  ADDITIONAL DEVICES REPLACED AS A PRECAUTION.
